# SDR B4MR98003

- Difficulty date: February 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521DB
- Make and model: Boeing 727243
- Aircraft serial: 21266
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 950-990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 92-12-03, FOUND CORROSION ON KEEL BEAM BETWEEN FS 950E TO FS 990.  REMOVED CORROSION IAW B727 SB 53-0179.  FOUND TO BE OUT OF LIMITS IAW B727 SRM 53-10-1.  INSTALLED REPAIR IAW SB 727 53-0179 N5C2 AND 727/E/2718 AIA SKETCH.  NON-ROUTINE TASK CARD NUMBER 14917.
